# SDR 99ZZZX166

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: LY61AG0350T6
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION OF THE LT AND RT MLG, THE NUT RETAINING THE INBOARD TRUNNION BEARING WAS FOUND TO HAVE PLAY. THE LOCK WASHER WAS ALL THAT WAS HOLDING NUT IN PLACE.  UPON REMOVAL OF GEARS, FOUND THE ADJUSTMENT SHIM OF THE OUTBOARD SIDE OF GEAR WAS DETERIORATING.
